Полноэкранный режим

Для цитирования: Катенди Б.А., Умнов Е.А., Умнов А.Е. Оптимизация формы множества Парето в задачах многокритериального программирования. Review of Business and Economics Studies. 2018;6(1):5-16. https://doi.org/10.26794/2308-944X-2018-6-1-5-16

For citation: Katendi B.A., Umnov E.A., Umnov A.E. Optimization of the Shape of the Pareto Set in the Problems of Multi-criterial Programming. Review of Business and Economics Studies. 2018;6(1):5-16. (In Russ.) https://doi.org/10.26794/2308-944X-2018-6-1-5-16

Просмотров: 4


Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 License.


ISSN 2308-944Х (Print)